Join Us

We are 224,259 members in 83 forums discussing 163,468 topics.

Help with Abbreviations

Topic: Lights from Rads causing migraine

Forum: Radiation Therapy - Before, During, and After —

What to expect from treatment and ways to cope with side effects.

Posted on: Aug 18, 2021 10:10PM

mattmandypaige wrote:

Hello. I had my first treatment today. I suffer from chonic migraines and one of my biggest triggers is flashing lights in my eyes. I got an instant migraine after my first radiation treatment today.

Any adivce from others who get migraines?

Log in to post a reply

Page 1 of 1 (3 results)

Posts 1 - 3 (3 total)

Log in to post a reply

Aug 18, 2021 10:24PM SerenitySTAT wrote:

Do you have a sleep mask? It should block any light.

"Do not overlook the little joys!" (Hesse, 1905) 💉💉🐶☕️🛀🖼🥐🌲🎭 Dx 11/2015 IDC L IIIC 10/11 nodes ++-, 12/2015 L Mast, 2/2016 4 AC+12 Taxol fasted, 9/2016 Rads Nodes Chest wall 15+4 boosts, 10/2016 Tamox, 4/2019 Exemestane, 12/2019 Ibrance/Xgeva
Log in to post a reply

Aug 18, 2021 10:36PM mattmandypaige wrote:

That is what I was thinking, but I wasn't sure if it would be allowed.

Log in to post a reply

Aug 18, 2021 10:45PM SerenitySTAT wrote:

Don't see why it wouldn't be. I would just bring it and explain. Preventing migraines is important. You're in enough discomfort.

Hope your treatments go well.



"Do not overlook the little joys!" (Hesse, 1905) 💉💉🐶☕️🛀🖼🥐🌲🎭 Dx 11/2015 IDC L IIIC 10/11 nodes ++-, 12/2015 L Mast, 2/2016 4 AC+12 Taxol fasted, 9/2016 Rads Nodes Chest wall 15+4 boosts, 10/2016 Tamox, 4/2019 Exemestane, 12/2019 Ibrance/Xgeva

Page 1 of 1 (3 results)